# SDR WX0A2018041073316

- Difficulty date: April 1, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 52,689 hours, 42,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cam
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE DID NOT DEPLOY WHEN TAIL CONE WAS RELEASED/FOUND CAM PIN INSTALLED INCORRECTLY AND WAS OUT OF POSITION. REPOSITIONED CAM PIN TO CORRECT POSITION IN ACCORDANCE WITH TASKCARD 53-061-001 AND OPS CHECK GOOD.
